# SDR IPXA2023071893686

- Difficulty date: July 18, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N145UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0828
- Aircraft time: 24,247 hours, 15,031 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53773485202
- Part serial: NSN
- Condition: Damaged
- Location: Rh Fr 24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CRH LWR FUSE BELOW FWD CARGO DOOR REPAIR HAS AN INDICATION STICKING OUYREPAIRED AREA IAW SRM SRM 53-10-12-201
